# SDR HEEA0010540

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spar Aft Fin
- Part number: 204031826023
- Condition: Mis Mfg
- Location: Tailrotor
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED PART.  SPAR IS 1/16" NARROW AT LOWER END AND 1/8" NARROW AT TAIL ROTOR 90 DEGREE GEARBOX CASTING.
